Flood, Duval
- When
- June 13, 11:55 AM EST
- Where
- Duval County, Jacksonville Beach
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.335, -81.648 (the zone’s center; the record gives no point)
Minor roadway flooding.
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 13, 8:35 AM EST, 3 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 935 AM EDT THU JUN 13 2002 PUBLIC...PERSISTENT UPPER TROF CONTINUES FROM OFFSHORE GA COAST ACROSS THE FL PENINSULA TO THE CENTRAL GOMEX. DRY AIR IN AN INCREASINGLY NARROW STRIP NEAR THE TROF AXIS. EARLIER SFC ANALYSIS SHOWED CONFUSED PRES PATTERN WITH ONE TROF ACROSS S CENTRAL FL... ANOTHER ACROSS N FL WITH A WK RIDGE SANDWICHED IN BETWEEN. THIS PATTERN SHOULD GIVE WAY TO THERMAL TROFFING OVER THE FL PENINSULA AND INTO SE GA. PWATS HIGHEST AGAIN OVER S. NARROW LINE OF CONVECTION OFFSHORE COINCIDES WITH AXIS OF UPPER TROF...AND EXPECT MOST OF THE AFTN ACTIVITY TO BE ALONG AND S OF THIS AXIS OVER LAND. INSTABILITY HAS DECREASED SOMEWHAT SINCE WED...AND EVIDENCE OF WK SUBSIDENCE INVERSION AT 650MB. WITH WEAK SYNOPTIC FLOW...EXPECT SEABREEZE COLLISION ZONE TO BE MAIN FOCUS OF CONVECTION OVER INTERIOR N FL. WILL PROBABLY SHAVE 10% MORE OFF POPS OVER S...AND THIS WILL BLEND BETTER WITH TBW AND MLB. TEMPS SHOULD BE OK...BUT MAY BUMP UP A COUPLE OF DEGS OVER INTERIOR GA. MARINE...LITTLE CHANGE. .JAX... .GA...NONE. .FL...NONE. CARROLL
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-132300- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1015 AM EDT THU JUN 13 2002 ...SCATTERED THUNDERSTORMS ACROSS MAINLY NORTH FLORIDA THIS AFTERNOON... SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE AREA. THE GREATEST CONCENTRATION OF STORMS WILL BE OVER THE INTERIOR OF NORTH FLORIDA...MAINLY BETWEEN I-75...US-17...AND I-10 DURING THE MID-AFTERNOON THROUGH EARLY EVENING. DUE TO THE SLOW MOVEMENT OF STORMS...THE GREATEST HAZARD WILL BE LOCALLY HEAVY RAINFALL. IN ADDITION...STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WINDS GUSTS TO 40 MPH...AND FREQUENT LIGHTNING. SEVERE WEATHER IS NOT EXPECTED AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
Minor roadway flooding.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2002Every state in 2002This day in weather historyWarnings in Florida, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5300945.